# SDR CA991028062

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm 112B
- Engine: Lyc IO360C1D6
- Propeller: Hartzl HCE2YR1
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 442283
- Condition: Cracked
- Location: Rudder
- Part time: 1,912 hours
- Component: Slinds
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER SPAR CRACKED.
